# SDR UPS804259

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 33.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE 7 O'CLOCK POSITION TOP VIEWING DOWN OF THE LEFT HAND FRONT SPAR, LOWER SPAR FORWARD T-ANGLE.  FASTENERS HOLE AT STATION XFS 33.50L GREATER THAN .020 INCHES IN DEPTH.  MAINTENANCE ENLARGED THE HOLE IAW SRM 57-2-6 FIGURE 4.  HFEC INSPECTION AFTER REWORK REPAIR, NO CRACK NOTED.  INSTALLED REPAIR IAW SRM 57-2-6.
